# SDR MASA200601109

- Difficulty date: April 17, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,921 hours, 12,413 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7201 ATL - YAW DAMPER 2 INOP, IAPS DEGRADED, FD2 FAIL.  MAINTENANCE RESET SYSTEM.
